# SDR YV3R2021081000476

- Difficulty date: July 22, 2021
- Submitted: August 10, 2021
- Operation: General aviation
- Aircraft: C-GOF
- Make and model: Robsin R44
- Aircraft serial: 2526
- Aircraft time: 200 hours
- Engine: Lyc O540F1B5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6004
- Part serial: 200663
- Condition: Defective
- Location: Map
- Part time: 200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED MANIFOLD PRESSURE GAGE P/N: A600-4 WAS FAULTY.
